Journal of Applied and Industrial Mathematics
Publishing original contributions in all areas of applied mathematics, Journal of Applied and Industrial Mathematics provides researchers with an effective medium for communicating important, recent developments in their areas of specialization to colleagues and to scientists in related disciplines.
The journal publishes articles on qualitative theory of differential equations in mechanics, physics, biology, industrial and natural processes; mathematical modeling in mechanics, physics, technics, chemistry, biology, ecology, medicine, economics; control theory; applied problems in discrete analysis; and information theory.
Application of Splitting Algorithms in the Method of Finite Volumes for Numerical Solution of the Navier–Stokes Equations
I. P. Chukhrov (July 2018)
- Journal Title
- Journal of Applied and Industrial Mathematics
- Volume 1 / 2007 - Volume 12 / 2018
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.